SPRING CHALLENGE ADVENTURE TRAINING WEEKEND

23TH – 25TH AUGUST  2019 – WANAKA

“Highly recommend this to anyone considering it! Such a fantastic educational, hands on weekend! We came away with heaps when we did it last year! Get amongst it!!” Rebecca Duncan, CHCH.

Adventure racing legends Bob Mclachlan and Nora Audrá had such a great response to last year’s Spring Challenge Training Weekend they’ve decided to run another one! Get your girlfriends together, book the kids in with hubby or granny and come join them in Wanaka from August 23 to 25.

World Adventure Racing Champion Bob and  3 x 12hr Spring Challenge Winner Nora have adventure raced all around the world for many years and want to share their wealth of knowledge to help enhance your Spring Challenge experience.

FINAL SCHEDULE COMING SOON…

*Friday, 23th from 7:00pm till 9:00pm
– Information Evening with Nora & Bob
– Q&A
*Saturday, 24th from 9:00am till 5:00pm
– Map Theory
– Compass
– Route Choice
– Mountain biking skills
– Race Strategy
– Race Nutrition
– Team Work
– Paddle Training
*Sunday, 25th from 9:00am till 5:00pm
– 4hr / 2hr Wicked Rogaine (Navigation Practice)
*Schedule subject to changes.

Investment
$195 per person
$550 per team (3 people)

*Includes info evening, day of tuition, (including boats, PFD & paddles) on Saturday and Sunday Rogaine.

WANAKA

MOUNT BURKE WANAKA WICKED ROGAINE

25TH AUGUST  2019 – WANAKA

A family-friendly navigation challenge with a 4-hour course and a 2-hour course, plus a 1-hour course for kids.

“Rogaining is the perfect way to exercise your body, and your mind. Finding the checkpoints is like a scenic treasure hunt for little people …and big people too!”

Wicked Rogaines and Best Foot Forward NZ have combined their navigation and adventure super-powers to run this event at one of the most beautiful stations in Wanaka.

With the generous permission of land-owner Tim Burdon, rogainers will scour the stunning Wanaka lake-front and the surrounding hills for as many checkpoints as they can find in the time allowed.

FINAL SCHEDULE COMING SOON…

9:00AM – 10:45AM-  Registration 4hr & Maps Hand Out

9:45AM – Briefing (then every 15min)

10:00AM – 11:00AM – 4hr starts anytime

11:00AM – 11:45AM – Registration 2hr & Maps Hand Out

11:45AM – Briefing (then every 15min)

12:00PM – 1:00PM – 2hr starts anytime

12:00PM – Registration 1hr Family Event

12:45PM – Family Event Briefing

1:00PM – Family Event starts

3:00PM – All courses close

4:00PM – Results

Entry Fee* Early Bird Late Entries*
Adult 4hr $60.00 pp $70.00 pp
Student 4hr $50.00 pp $60.00 pp
Adult 2hr $25.00 pp $35.00 pp
Student 2hr $20.00 pp $30.00 pp
Family 1hr*** $10.00 per team/ map $15.00
Child** Free
1hr Family Event $10 per map
*Early bird prices run until Thursday, 8th August 2019
Team Captain
Member #2
Member #3

Waiver

I understand that Multisport/ Adventure Racing (mountain biking, hiking, paddling) , as an outdoor action sport, carries significant risk of personal injury. I know that there are natural and man-made hazards, environmental conditions, and risks which, in combination with my actions can cause me serious injury. I agree that I, as a participant, must take an active role in understanding and accepting these risks, conditions and hazards. I also agree that I, and not the organisers and officials of this event, WICKED ROGAINES LTD, JUST FOR GIRLS ADVENTURE TRAINING, BEST FOOT FORWARD NZ or the land owners, am responsible for my safety while I participate in this event.

Payment details: to guarantee your spot, please transfer the full amount to the bank account: ANZ – 06-0943-0809446-01 – Best Foot Forward NZ
Please put your Team’s name in the reference box.
You will also receive an email with your team code to use in the code box of your payment. If you don’t receive, please check your Spam folder and contact us it isn’t there.

reCAPTCHA is required.
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text. captcha txt

Start typing and press Enter to search